# SDR AALA20040582

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 14D INOPERATIVE.  FOUND LOOSE CONNECTION UNDER SEAT 14D.  REPAIRED LOOSE CONNECTION FOR EMERGENCY PATH LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
